The mental health clinician · 2018
Rechallenge of lamotrigine after development of rash.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Houser Jennifer, Graham Ashley
Аннотация
Lamotrigine (LTG) is associated with the potential for a life-threatening rash (eg, Stevens-Johnson syndrome or toxic epidermal necrolysis). The incidence has been linked to rapid titration and an interaction with valproic acid that can increase the level of LTG. Providers often have difficulty discriminating between serious versus benign rashes, and the package insert recommends discontinuing the medication at the first sign of a rash. Therefore, many patients end up being taken off LTG when it may have been effective for them. We present a case where LTG is reintroduced with a faster initial titration than what is noted in the literature after development of a rash. This case is also unique in that the patient had been on LTG for years prior to emergence of the rash and demonstrates that retrials can be successful.